# SDR GTIA2020072335272

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N687NK
- Make and model: Airbus A321-231
- Aircraft serial: 8160
- Aircraft time: 7,893 hours, 3,385 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING THROUGH FL270 CABIN PRESSURE ECAM CABIN ALT WAS APPROXIMATELY 10000 FT AND CLIMBING AT 800-1000 FPM DESCENDING THROUGH FL190 CABIN ALTUTUDE DESCENT BELLOW 10000 FT-PER MOC.  R&R CVR IAW AMM 23-71-35 PB401. R&R SSFDR IAW AMM 31-33-55 PB 401. MOC NOTIFIED.
